# SDR EPUA20170908001

- Difficulty date: August 24, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 18,918 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 409872
- Condition: Cracked
- Location: Fuselage
- Part time: 18,918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL WAS FOUND CRACKED AT HYDRAULIC POWER PACK RELIEF NOTCH CUTOUT.  FABRICATED A NEW PART IAW HAG-40987-2-SA-PO8150,  AND DRAWING, HAG40987-2 AND  INSTALLED.
